# SDR CA980331018

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: S5711124120001
- Condition: Burnt
- Location: Lt Wing Spar
- Part time: 19,955 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ATTEMPT TO START NR 1 ENGINE, THERE WAS NO ROTATION.  THE SUPPORT BRACKET WHICH WAS USED FOR THE STARTER/GENERATOR GROUND LEAD WAS FOUND BURNED THROUGH.  IT WAS BURNED AT THE HI-LOCKS AND WAS LOOSE.  INCIDENT REPORTED TO ATR SUPPORT FOR FURTHER INVESTIGATION.  PART TC:  26,773.
